# SDR AWXA200300579

- Difficulty date: May 22, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 41,702 hours, 29,269 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 1 THRU 4 LT WERE FOUND INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT ROW 3 L/H, OPERATIONAL CHECK WAS GOOD.
